MAUDE Adverse Event Report: AUTOSOFT 30; INSET 30 60/13 GREY TCAP

AUTOSOFT 30; INSET 30 60/13 GREY TCAP
Lot Number 5207867
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.The patient experienced an occlusion alarm issue for the past three weeks, as insulin did not came out of the tubing.Reportedly, there were no drops of insulin at the end of the needle but had drops of insulin at the end of the cartridge pig tail.She reported that because of occlusions, she did not receive insulin, which lead to diabetic ketoacidosis with blood glucose level of 561 mg/dl.She self-treated with continuous insulin therapy using mdi (multiple daily injections).Subsequently, she was hospitalized due to diabetic ketoacidosis.She received long acting insulin, potassium/saline/folic acid intravenously as corrective treatment and had blood investigations every three hourly.She also felt like her eyes were damaged as a result of the dehydration, had retinopathy and was unable to use contact lenses.She was hospitalized for 3 days.Reportedly, she had used the infusion set for 4 to 5 days.Unomedical recommends maximum use of the infusions between 48-72 hours.No further information available.

Brand Name
AUTOSOFT 30
Common Device Name
INSET 30 60/13 GREY TCAP
MDR Report Key8291565
Report Number3003442380-2019-00264
Device Sequence Number11101970
Product Code FPA
UDI-Device Identifier05705244014602
UDI-Public05705244014602
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2020
Device Lot Number5207867
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2018
Initial Report FDA Received Date01/30/2019
Patient Sequence Number1